If some of you remember I made a post last week about my Ebonys knee coming out the socket. The vet gave her some medicine and told me to come back the following week. On the 6th day of taking the medicine she didn’t show any interest in her food started being very quiet and then the diarrhoea started. I stopped the tablets and phoned my friend who has five cavaliers. She ask what medicine it was and I told her it was Metacam. She confirmed that one of her dogs had a very bad reaction to it before. I was very angry because the vet knew that Ebony had a bad gastroenteritis in March and a funny tummy about 5 weeks ago. With the side affects it can course he should have known better. I looked up the side affects on the internet after my friend told me and they are terrible. After a sleepless night I took her to a different vet this morning. (This is the vet I had to take her to in March as it was 3am when she started pooing blood) He confirmed that it is very likely to have been the Metacam. He gave her 2 injections and two different types of tablets. Antibiotics and something for her stomach ulcerations. He told me that her appetite would come back today and just to feed her a very small amount. I gave her some chicken and she eagerly eat it. I now have to watch her stool to see if it changes colour as at the moment it is black and the vet said that if it stays black it means there could be some bleeding inside and I will have to take her back. I will be sleeping downstairs tonight as I had to get up 6 times last night to let her out, and because of her leg I have to carry her up and down the stairs. I just hope and pray she be alright in the morning.
And if that is not enough she does have a luxatting patella. The vet confirmed it today. He said that she is not in pain but that she will need an operation one day.
Please can you all keep your fingers crossed for Ebony.